MathSciNet Relay Station
MathSciNet bibliographic data
MR2248789 (2007d:39010) 39A11 (39A10)
Berg, Lothar; Stević, Stevo Periodicity of some classes of holomorphic difference equations. J. Difference Equ. Appl. 12 (2006), no. 8, 827–835.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement